Acute left ventricular failure in a patient with hydroxychloroquine-induced cardiomyopathy

M. Hartmann, I.L. Meek, G.K. van Houwelingen, H.P.C.M. Lambregts, G.J. Toes, A.C. van der Wal, C. von Birgelen

Research output: Contribution to journalArticleAcademic

11 Citations (Scopus)
26 Downloads (Pure)

Abstract

We present the case of a 75-year-old woman with a medical history of rheumatoid arthritis treated with hydroxychloroquine, who was admitted with acute left-sided heart failure due to a hydroxychloroquine-induced cardiomyopathy as supported by endomyocardial biopsy
Original languageEnglish
Pages (from-to)482-485
Number of pages4
JournalNetherlands heart journal
Volume19
Issue number11
DOIs
Publication statusPublished - 2011

Keywords

  • METIS-280456
  • IR-104566
  • Hydroxychloroquine cardiomyopathy
  • Heart failure
  • Endomyocardial biopsy

Fingerprint Dive into the research topics of 'Acute left ventricular failure in a patient with hydroxychloroquine-induced cardiomyopathy'. Together they form a unique fingerprint.

  • Cite this

    Hartmann, M., Meek, I. L., van Houwelingen, G. K., Lambregts, H. P. C. M., Toes, G. J., van der Wal, A. C., & von Birgelen, C. (2011). Acute left ventricular failure in a patient with hydroxychloroquine-induced cardiomyopathy. Netherlands heart journal, 19(11), 482-485. https://doi.org/10.1007/s12471-011-0185-2